Filtros : "JOURNAL OF STATISTICAL PHYSICS" Limpar

Filtros



Refine with date range


  • Source: JOURNAL OF STATISTICAL PHYSICS. Unidade: IF

    Subjects: SISTEMA QUÂNTICO, MECÂNICA QUÂNTICA

    Versão PublicadaAcesso à fonteAcesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BACH, Volker et al. Suppression of decoherence by periodic forcing. JOURNAL OF STATISTICAL PHYSICS, v. 155, n. ju 2014, p. 1271-1298, 2014Tradução . . Disponível em: https://doi.org/10.1007/s10955-014-0952-8. Acesso em: 23 jun. 2024.
    • APA

      Bach, V., Merkli, M., Sigal, I. M., & De Siqueira Pedra, W. (2014). Suppression of decoherence by periodic forcing. JOURNAL OF STATISTICAL PHYSICS, 155( ju 2014), 1271-1298. doi:10.1007/s10955-014-0952-8
    • NLM

      Bach V, Merkli M, Sigal IM, De Siqueira Pedra W. Suppression of decoherence by periodic forcing [Internet]. JOURNAL OF STATISTICAL PHYSICS. 2014 ; 155( ju 2014): 1271-1298.[citado 2024 jun. 23 ] Available from: https://doi.org/10.1007/s10955-014-0952-8
    • Vancouver

      Bach V, Merkli M, Sigal IM, De Siqueira Pedra W. Suppression of decoherence by periodic forcing [Internet]. JOURNAL OF STATISTICAL PHYSICS. 2014 ; 155( ju 2014): 1271-1298.[citado 2024 jun. 23 ] Available from: https://doi.org/10.1007/s10955-014-0952-8
  • Source: JOURNAL OF STATISTICAL PHYSICS. Unidade: IF

    Assunto: PERCOLAÇÃO

    Versão PublicadaAcesso à fonteAcesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      MARCHETTI, D H U e SIDORAVICIUS, V. e VARES, M. E. Commentary to: oriented percolation in one-dimension 1/'|x−y| POT. 2' percolation models. JOURNAL OF STATISTICAL PHYSICS, v. fe2013, n. 4, p. 804-805, 2013Tradução . . Disponível em: https://doi.org/10.1007/s10955-013-0702-3. Acesso em: 23 jun. 2024.
    • APA

      Marchetti, D. H. U., Sidoravicius, V., & Vares, M. E. (2013). Commentary to: oriented percolation in one-dimension 1/'|x−y| POT. 2' percolation models. JOURNAL OF STATISTICAL PHYSICS, fe2013( 4), 804-805. doi:10.1007/s10955-013-0702-3
    • NLM

      Marchetti DHU, Sidoravicius V, Vares ME. Commentary to: oriented percolation in one-dimension 1/'|x−y| POT. 2' percolation models [Internet]. JOURNAL OF STATISTICAL PHYSICS. 2013 ; fe2013( 4): 804-805.[citado 2024 jun. 23 ] Available from: https://doi.org/10.1007/s10955-013-0702-3
    • Vancouver

      Marchetti DHU, Sidoravicius V, Vares ME. Commentary to: oriented percolation in one-dimension 1/'|x−y| POT. 2' percolation models [Internet]. JOURNAL OF STATISTICAL PHYSICS. 2013 ; fe2013( 4): 804-805.[citado 2024 jun. 23 ] Available from: https://doi.org/10.1007/s10955-013-0702-3

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2024